Our expert says:
Paxil certainly can cause this. All antidepressants seem to have this effect in SOME o the people who take them, fortunately none of them have this effect in everyone. Do discuss this with your wife, and explain that - and I'm sure your doc should be glad to confirm this this is a very well-recognized side-effect.
If you were switched to a different AD, it might not have this effect on you - but it might also not help your depression as much as the pacil seems to be helping that. Generally, with a real depression, one needs to remain on the AD for around 9 months to reduce the risk of relapse when you stop taking the drug.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.